# SDR FDEA201111174943

- Difficulty date: November 17, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA F-5450-154642A ON NR 1 PYLON STRUT, AFTER REMOVING BATHTUB AND MIDCHORD FITTINGS, FOUND BLENDOUT ON LT INNER SKIN.  SKIN R & R IAW SRM 51-40-02, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
